Illinois Journal of Mathematics

The mcShane integral of Banach-valued functions

Russell A. Gordon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 3 (1990), 557-567.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988170

Digital Object Identifier
doi:10.1215/ijm/1255988170

Mathematical Reviews number (MathSciNet)
MR1053562

Zentralblatt MATH identifier
0685.28003

Subjects
Primary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]
Secondary: 28B15: Set functions, measures and integrals with values in ordered spaces 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22] 49Q15: Geometric measure and integration theory, integral and normal currents [See also 28A75, 32C30, 58A25, 58C35]

Citation

Gordon, Russell A. The mcShane integral of Banach-valued functions. Illinois J. Math. 34 (1990), no. 3, 557--567. doi:10.1215/ijm/1255988170. https://projecteuclid.org/euclid.ijm/1255988170


Export citation